# SDR SWIA2020081151744

- Difficulty date: July 2, 2020
- Submitted: August 11, 2020
- Operation: Air carrier
- Aircraft: N971SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7947
- Aircraft time: 39,640 hours, 33,770 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Bolt
- Part number: NAS6705DU22
- Condition: Corroded
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH ELEVATOR HINGE HARDWARE CORRODED, HINGE NR 1 NUT, 24.5 HINGE NUT, HINGE NR 2 NUT.   REPLACED RH ELEVATOR HARDWARE IAW AMM.
